| Catalog Number |
960703 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Codes |
Pain (1994); No Code Available (3191)
| Date of Event |
09/20/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Reporting a revision of sigma tc3 fixed bearing knee implants at royal lancaster infirmary.All components were removed without difficulty.It should be noted that upon removal of the femoral component, it was observed that the femoral component and the femoral adaptor were slightly loose and can be rotated ¿ questioning whether insufficient torque was used upon initial implant preparation by surgical team.The disassociation occurred between the bolt and the stem as this is a stem-bolt configuration.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary = > the devices were reviewed by bioengineering and a report was received stating it is unlikely that a potential product issue was present root cause undetermined.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthese has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthese or its employees that the report constitutes an admission that the device, depuy synthese, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.